# SDR SCNA20210126007

- Difficulty date: January 11, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 56,963 hours, 18,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 344-360 LBL 60 (P/N 141A5810-570) IS CORRODED AROUND FASTENER HOLES.  INSTALLED NEW FLOOR PANEL P/N 141A5810-570) AT BS 344-360.
